Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨
Options

Medications affecting the pill?

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
Hey guys, since i've been on these new meds (upped dose of effexor and seroquel) it has really affected my pill :/

The last couple of weeks since i upped to my max dose of seroquel i've started having stomach cramps and really sore nipples and now i've got a bit of spotting :(

i just wanted to know if anyone has experienced anything similar? i've been taking my pill as normal every day no breaks (its Cerazette)

Thanks! Oh.... i've got a docs appt booked for thur, just wanted opinions/experiences :)

Comments

  • Options
    LilzoLilzo Posts: 38 Boards Initiate
    Hello skakitty :wave:

    The symptoms you are describing are all possible side-effects of taking Cerazette. This website gives you some useful information on Cerazette and a link to a PDF with all the possible side effects listed.

    It’s definitely a good idea to speak to your GP about this as there maybe some interaction between your new meds or it might be that they need to put you on a new pill. Your doctor will know either way.

    Lilzo :)
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    NOthing to add to Lilzo, but thanks for reminding me to take mine today :P
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    heh heh no problem, thats what the timezones are for :p

    hmmm, well i've been taking this pill for nearly 3 years now so there shouldn't randomly be an issue...

    but meh i dunno. I love this pill so much i don't wanna change! (and i can't get the implant in this country, well... i could be i bet it'd be mega expensive, my docs appt is already costing me $70!!!)
Sign In or Register to comment.